Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 304539, 13 pages
http://dx.doi.org/10.1155/2008/304539
Research Article

Multivariate -Adic Fermionic -Integral on and Related Multiple Zeta-Type Functions

1Department of Mathematics, Kyungnam University, Masan 631-701, South Korea
2Division of General Education-Mathematics, Kwangwoon University, Seoul 139-701, South Korea

Received 14 April 2008; Accepted 27 May 2008

Academic Editor: Ferhan Atici

Copyright © 2008 Min-Soo Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Min-Soo Kim, Taekyun Kim, and Jin-Woo Son, “Multivariate -Adic Fermionic -Integral on and Related Multiple Zeta-Type Functions,” Abstract and Applied Analysis, vol. 2008, Article ID 304539, 13 pages, 2008. https://doi.org/10.1155/2008/304539.